aldara is for warts and mollscum, It is not effective for genital herpes. It's not something you would put on a mole either. Sounds like perhaps your doctor was either guessing or just trying to be nice and avoid telling you what is really going on.
Yes the aldara can be incredibly irritating.
You need a 2nd opinion on all this. It's not herpes though.
I appreciate your prompt reply. Maybe I should have been more clear. My doctor mentioned HPV, but did not really suspect it. He said if the aldara cleared it up, all was well. If not, no harm/no foul.
In any event and I am not trying to bore you to death, what are the chances that a male would have herpes in the scrotal/groin area and not have it on the head or shaft of the penis? My doctor said it was not hepes, but I keep reading all of these sites that says an initial outbreak may simply be a rash or tingling and not the tell-tell blisters. I can't stop thinking about herpes, especially since a new red spot has only recently developed.
As always, your comments are greatly appreciated.
It doesn't sound like herpes. Sounds a heck of a lot like your doctor was guessing and had no idea what it was so just told you to use aldara to see if it worked. Since if it truly is hpv it can take 3 months of use to clear up - I'd think getting a 2nd opinion from someone else wouldn't be a bad idea.
One more question Grace and I promise I'll leave you alone. Would your opinion differ if a red rash developed in the scrotal/groin area 2 1/2 to 3 1/2 weeks post last sexual contact. I guess I just keep wondering if the aldara caused the rash or it was something else.
Your patience is appreciated.
My opinion doesn't change one bit.
Thank you for being patient with me. I'll stop pestering you . . . for now. Thanks again.